|take PEP two months
May 8, 2013
Hello¡A I took combivir already two months.(pep two times) Will combivir cause any long-term side effect? BTW will combivir produce hiv virus in my body to make me infected?
Thank you for your help!
| Response from Dr. Henry
2 months of Combivir in the setting of post exposure prophyyaxis would rarely cause any long term health problems. Combivir prevent HIV from multiplying and does not cause virus to grow. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Pcr Test Days After Exposure
- Gay With Aids Symptoms
- Is There A Chance Of A False Positive Hiv Test In Pregnancy?
- Will I Still Have Symptoms After Being Treated For Chlamydia?
- Why Do I Keep Having Outbreaks Of Shingles?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.